# SDR CALA0100929

- Difficulty date: October 4, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- Aircraft time: 50,523 hours, 26,736 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rss 129
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25" CRACK IN R/H HORIZONTAL STABILIZER SKIN FORWARD OF I/B BALANCE PANEL AT REAR SPAR STA 129. AN INTERIM AIRWORTHY REPAIR WAS INSTALLED IAW ECRA 5510-01601. A DIP WAS ISSUED TO REINSPECT THE AREA AT INTERVALS NOT TO EXCEED 3000 FLIGHT HOURS UNTIL A PERMANENT REPAIR IS COMPLETED PRIOR TO THE ACCUMULATION OF 15,000 FLIGHT HOURS.
